# SDR UIEA2019070504681

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 31,964 hours, 5,370 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: 65B8047427
- Part serial: TLS23896
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L INBD ELEVATOR IDLE CRANK BRACKET ASSY AND ATTACH BOLT WORN, AND BEARING MIGRATION AT CRANK ASSY. ( REMOVED AND REPLACED LT INBD ELEVATOR IDLE CRANK BRACKET ASSY IAW AMM 20-51-01-912-008 REV. 29. CONDITION CHECK SATISFACTORY.  )
